Alert archive / Wyoming / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 22, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 5, 2009, 8:41 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2009, 8:41 PM MDT (02:41 UTC)
- Expired
- Jun 5, 2009, 9:30 PM MDT
- In force
- 49 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Goshen County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 111 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 8:55 PM MDT | HAIL 1 | 13 E Wheatland, WY | MOSTLY MARBLE, FEW UP TO 1 INCH |
| Jun 5, 9:20 PM MDT | HAIL 1.75 | 5 Ese Fort Laramie, WY | THIS IS ON HWY 26 BETWEEN LINGLE AND OLD FORT LARAMIE. LOTS OF WATER AND HAIL COVERS THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:48 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 2.7 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KCYS 060241
SVRCYS
WYC015-031-060330-
/O.NEW.KCYS.SV.W.0022.090606T0241Z-090606T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
841 PM MDT FRI JUN 5 2009
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...
CENTRAL PLATTE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 930 PM MDT
* AT 839 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF GRAYROCKS RESERVOIR...OR 10 MILES EAST OF WHEATLAND...
AND MOVING NORTHEAST AT 28 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAYROCKS RESERVOIR AROUND 850 PM MDT.
GUERNSEY AROUND 855 PM MDT.
FORT LARAMIE NATIONAL HISTORIC SITE AROUND 910 PM MDT.
FORT LARAMIE AROUND 915 PM MDT.
LINGLE AROUND 925 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 68 AND
88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4244 10454 4219 10426 4196 10440 4190 10466
4190 10501 4215 10505
TIME...MOT...LOC 0241Z 240DEG 24KT 4209 10476
$$2 follow-up statements
000
WWUS55 KCYS 060301
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
901 PM MDT FRI JUN 5 2009
WYC015-031-060330-
/O.CON.KCYS.SV.W.0022.000000T0000Z-090606T0330Z/
GOSHEN WY-PLATTE WY-
901 PM MDT FRI JUN 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR CENTRAL PLATTE AND WESTERN GOSHEN COUNTIES...
AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR GRAYROCKS RESERVOIR...OR 18 MILES
EAST OF WHEATLAND...MOVING NORTHEAST AT 28 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FORT LARAMIE NATIONAL HISTORIC SITE AROUND 910 PM MDT.
FORT LARAMIE AROUND 915 PM MDT.
LINGLE AROUND 925 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED ABOUT 13 MILES EAST
OF WHEATLAND WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...SEEK SAFE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4244 10454 4219 10426 4196 10440 4190 10466
4190 10501 4215 10505
TIME...MOT...LOC 0300Z 240DEG 24KT 4214 10462
$$000
WWUS55 KCYS 060327
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
927 PM MDT FRI JUN 5 2009
WYC015-031-060337-
/O.EXP.KCYS.SV.W.0022.000000T0000Z-090606T0330Z/
GOSHEN WY-PLATTE WY-
927 PM MDT FRI JUN 5 2009
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PLATTE AND WESTERN
GOSHEN COUNTIES EXPIRES AT 930 PM MDT...
A NEW SEVERE THUNDERSTORM WARNING WILL BE REISSUED SHORTLY FOR PARTS
OF GOSHEN COUNTY.
LAT...LON 4244 10454 4219 10426 4196 10440 4190 10466
4190 10501 4215 10505
TIME...MOT...LOC 0327Z 240DEG 24KT 4223 10441
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:45 PM MDT, 6 hours 56 minutes earlier.
Area forecast discussion, Jun 5, 1:45 PM MDT, 6 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 145 PM MDT FRI JUN 5 2009 .SHORT TERM...TONIGHT THROUGH SUNDAY... ACTIVE AFTERNOON AND EVENING WITH NUMEROUS THUNDERSTORMS IN STORE...AS 80 TO 90 KNOT JET STREAK APPROACHES THE AREA ON BACKING FLOW ALOFT. SURFACE CONVERGENCE WILL BE PRESENT ALONG A DEVELOPING FRONTAL BOUNDARY LYING FROM SOUTHEAST TO NORTHWEST ACROSS THE SOUTHERN NEBRASKA PANHANDLE TO CONVERSE COUNTY. THIS BOUNDARY WILL GRADUALLY STRENGTHEN THROUGH THE AFTERNOON HOURS...ALLOWING FOR MOISTURE TO CONTINUE INCREASING INTO THE AREA. THE INCREASED LOW LEVEL MOISTURE AND DAYTIME HEATING WILL ALSO ACT TO INCREASE THE POTENTIAL INSTABILITY...AGAIN ACROSS THE NEBRASKA PANHANDLE AND MORE NARROWLY NORTH-NORTHWESTWARD TOWARD CONVERSE AND NIOBRARA COUNTIES. 18Z SOUNDING DATA FROM VORTEX 2 AT KIMBALL NEBRASKA INDICATES A SIGNIFICANT CAP CONTINUES TO BE PRESENT DUE TO THE THERMAL RIDGE AT 700 MB. 12Z SOUNDINGS INDICATED A STRONG GRADIENT IN 700 MB TEMPERATURES FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA WITH 10C AT DENVER AND JUST 3C AT RAPID CITY. CAP WILL BE DIFFICULT TO OVERCOME WITH HIGHS ONLY EXPECTED TO BE IN THE UPPER 60S TO LOWER 70S IN EXTREME SOUTHEAST WYOMING...BUT CANNOT RULE OUT BREAKING THROUGH THE CAP ONCE BOUNDARIES BEGIN INTERACTING ACROSS THE AREA LATE THIS AFTERNOON. ESPECIALLY WITH THE LATEST NAM FORECASTS INDICATING A SOUTHWESTWARD PUSH OF THE COOLER AIR ALOFT LATE THIS AFTERNOON AND EARLY THIS EVENING. BETTER CHANCES TO BREAK THROUGH THE CAP APPEAR TO BE IN THE NEBRASKA PANHANDLE WHERE WARMER TEMPERATURES ARE EXPECTED AT THOSE LOWER ELEVATIONS. WIND FIELDS ACROSS THE AREA ARE FAVORABLE FOR DEVELOPMENT OF ROTATING UPDRAFTS AND STORMS CAPABLE OF REACHING SEVERE CRITERIA. A BROAD AREA OF 0.2 M/S2 VORTICITY GENERATION PARAMETER AND TWO ELONGATED AREAS OF 1 FOR THE 0-1KM ENERGY HELICITY INDEX ARE SHOWN IN THE 19Z MESOANALYSIS FROM THE STORM PREDICTION CENTER...SUPPORTING THE STORM PREDICTION CENTERS MENTION THAT A TORNADO COULD BE POSSIBLE ACROSS EXTREME SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE. THE AFOREMENTIONED CAP WILL BE THE MAIN LIMITING FACTOR TO SEVERE THUNDERSTORM DEVELOPMENT...AT LEAST ACROSS EXTREME SOUTHEAST WYOMING. LATE TONIGHT AND SATURDAY...THE MAIN INGREDIENTS FOR STRONG CONVECTION WILL PUSH NORTH AND EAST OF THE FORECAST AREA. A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL REMAIN ACROSS THE NORTH EARLY SATURDAY...AND THEN ACROSS MOST OF THE AREA SATURDAY AFTERNOON. SATURDAY NIGHT AND SUNDAY...THE REMAINING PORTION OF THE UPPER LOW OVER THE SOUTHWEST UNITED STATES WILL LIFT ACROSS THE FORECAST AREA. ALONG WITH THE PRESENCE OF THE INCREASED SOUTHWEST FLOW ALOFT THIS WILL SUPPORT SCATTERED THUNDERSTORMS ACROSS BOTH THE MOUNTAIN AREAS AND ADJOINING AREAS. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... SIGNIFICANT COLD FRONT WILL PASS ACROSS THE AREA SUNDAY NIGHT WITH FAIRLY WIDESPREAD PRECIPITATION FOR A TIME...EVEN SOME SNOW POSSIBLE OVER THE HIGHER MTNS AS THICKNESS DROP INTO THE LOWER 550DM RANGE. MODAY LOOKING MILD AND MAINLY DRY EXCEPT CLOSE TO THE COLORADO BORDER WHERE SOME WEAK INSTABILITY SHOULD ALLOW FOR A FEW SHOWERS/STORMS TO DEVELOP IN THE AFTERNOON. REST OF THE WEEK EXPECTED TO BE MILD WITH TEMPERATURES NEAR TO A LITTLE BELOW SEASONAL AVERAGES. NEARLY DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS AS WELL...MAINLY DIURNAL IN NATURE...AS WEAK IMPULSES RIDE OVER GENERAL LOW LEVEL UPSLOPE FLOW. && .AVIATION... SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP ACROSS PORTIONS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE THIS AFTERNOON. AREAS OF IFR CONDITIONS WILL BE POSSIBLE BENEATH THE STRONGER THUNDERSTORMS...ALONG WITH LARGE HAIL AND ERRATIC AND GUSTY WINDS. IFR CONDITIONS WILL BE POSSIBLE EAST OF A LINE FROM NEAR LUSK TO KIMBALL AFTER MIDNIGHT TONIGHT AS LOW STRATUS CLOUDS AND FOG ARE EXPECTED. && .FIRE WEATHER... FIRE CONCERNS ARE MINIMAL AS ABUNDANT MOISTURE IN THE ATMOSPHERE SHOULD CREATE WET THUNDERSTORMS THROUGH TONIGHT. STRONG AND GUSTY WINDS...ALONG WITH HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE THUNDERSTORM ACTIVITY TODAY. && .HYDROLOGY...RIVERS OF CONCERN HAVE OR ARE CLOSE TO CRESTING BELOW FLOOD STAGES AT THIS TIME. EXPECT THEM TO SLOWLY FALL OVER THE NEXT FEW DAYS ASSUMING NO SIGNIFICANT RAINS OCCUR. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...CARPENTER LONG TERM...RE
Hazardous weather outlook, Jun 5, 5:54 PM MDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 554 PM MDT FRI JUN 5 2009 WYZ059>070-061200- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 554 PM MDT FRI JUN 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE STILL POSSIBLE THIS EVENING BUT THE THREAT FOR SEVERE STORMS HAS DIMINISHED. A FEW THUNDERSTORMS COULD STILL PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE FEWER AND WEAKER SATURDAY AFTERNOON AND EVENING. THERE WILL BE A CHANCE OF SHOWERS AND AFTERNOON AND EARLY EVENING THUNDERSTORMS ON SUNDAY...AND A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-061200- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 554 PM MDT FRI JUN 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING. SCATTERED THUNDERSTORMS WILL MOVE OVER THE AREA THROUGH MID EVENING. SOME WILL BE SEVERE AND PRODUCE LARGE HAIL IN ADDITION TO THE THREAT FOR ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE FEWER AND WEAKER AFTERNOON AND EARLY EVENING THUNDERSTORMS ON SATURDAY. THERE WILL BE A CHANCE OF SHOWERS AND AFTERNOON AND EARLY EVENING THUNDERSTORMS ON SUNDAY...AND A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED EARLY THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 5, 6:37 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
637 PM MDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL BRIDGEPORT 41.67N 103.10W
06/05/2009 M1.00 INCH MORRILL NE LAW ENFORCEMENT
&&
BCHAPMANLocal storm report, Jun 5, 7:37 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
737 PM MDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 8 S BROADWATER 41.48N 102.85W
06/05/2009 E1.00 INCH MORRILL NE TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jun 5, 8:08 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
808 PM MDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 13 E DALTON 41.41N 102.72W
06/05/2009 E2.00 INCH CHEYENNE NE TRAINED SPOTTER
&&
BCHAPMANSpecial weather statement, Jun 5, 8:15 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 815 PM MDT FRI JUN 5 2009 NEZ001-WYZ059-060-066>068-060345- CONVERSE-GOSHEN-LARAMIE RANGE-NIOBRARA-PLATTE-SIOUX- 815 PM MDT FRI JUN 5 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ALBANY...EASTERN CONVERSE...NORTHERN GOSHEN...NORTHWESTERN SIOUX...PLATTE AND SOUTHERN NIOBRARA COUNTIES UNTIL 945 PM MDT... AT 814 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF SHAWNEE TO 9 MILES WEST OF RAWHIDE BUTTES TO GRAYROCKS RESERVOIR TO 13 MILES SOUTHWEST OF BORDEAUX...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... SHAWNEE AND BORDEAUX BY 825 PM MDT. FORT LARAMIE NATIONAL HISTORIC SITE BY 830 PM MDT. RAWHIDE BUTTES BY 835 PM MDT. KEELINE BY 840 PM MDT. FORT LARAMIE BY 845 PM MDT. MANVILLE BY 850 PM MDT. THE TOWNS OF HARTVILLE...LOST SPRINGS...I-25 EXIT 70...HWY 85 AT DRY RAWHIDE CREEK AND VAN TASSELL ARE ALSO IN THE PATH OF THESE STORMS. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 69 AND 73. EISE
Local storm report, Jun 5, 8:22 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
822 PM MDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 5 NW WHEATLAND 42.10N 105.03W
06/05/2009 E0.88 INCH PLATTE WY PUBLIC
SOME TO THE SIZE OF QUARTERS.
0253 PM HAIL 3 N WHEATLAND 42.09N 104.96W
06/05/2009 E1.00 INCH PLATTE WY TRAINED SPOTTER
SOME NICKLE SIZE ALSO.
0258 PM HAIL 1 NE CHUGWATER 41.77N 104.81W
06/05/2009 E0.50 INCH PLATTE WY TRAINED SPOTTER
0305 PM HAIL DOUGLAS 42.76N 105.39W
06/05/2009 M0.75 INCH CONVERSE WY TRAINED SPOTTER
0310 PM HAIL CHUGWATER 41.76N 104.82W
06/05/2009 E0.25 INCH PLATTE WY TRAINED SPOTTER
LOTS OF RAIN.
0315 PM HAIL GUERNSEY 42.27N 104.74W
06/05/2009 M1.00 INCH PLATTE WY CO-OP OBSERVER
LOTS OF RAIN. HAIL VARIES FROM PEA TO QUARTER SIZE.
0332 PM HAIL 14 W HAWK SPRINGS 41.79N 104.54W
06/05/2009 M0.50 INCH GOSHEN WY TRAINED SPOTTER
0334 PM HAIL 1 E CHUGWATER 41.76N 104.80W
06/05/2009 E1.75 INCH PLATTE WY TRAINED SPOTTER
OBSERVER CALLED THE OFFICE TO REPORT LOCAL FLOODING WITH
DRIFTS OF HAIL. PEOPLE IN THE AREA WHEN THE HAIL FELL
REPORTED HAIL SIZES OF QUARTER TO GOLFBALL.
0347 PM HAIL 7 E CHUGWATER 41.76N 104.69W
06/05/2009 E1.75 INCH PLATTE WY LAW ENFORCEMENT
HAIL VARIED IN SIZE FROM GOLFBALL TO MARBLE.
0407 PM TORNADO 11 W LA GRANGE 41.64N 104.38W
06/05/2009 GOSHEN WY STORM CHASER
MOVING TO THE EAST.
0431 PM TORNADO 3 WSW LA GRANGE 41.62N 104.22W
06/05/2009 GOSHEN WY NWS EMPLOYEE
TORNADO JUST DISSIPATED.
0550 PM FUNNEL CLOUD 4 E HARRISBURG 41.55N 103.66W
06/05/2009 BANNER NE TRAINED SPOTTER
ESTIMATED LOCATION OF TWO FUNNEL CLOUDS OBSERVED AT 550
PM MDT.
0636 PM HAIL BRIDGEPORT 41.67N 103.10W
06/05/2009 M1.00 INCH MORRILL NE LAW ENFORCEMENT
0734 PM HAIL 8 S BROADWATER 41.48N 102.85W
06/05/2009 E1.00 INCH MORRILL NE TRAINED SPOTTER
0808 PM HAIL 13 E DALTON 41.41N 102.72W
06/05/2009 E2.00 INCH CHEYENNE NE TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jun 5, 8:34 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
834 PM MDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 9 S BROADWATER 41.47N 102.85W
06/05/2009 M1.75 INCH MORRILL NE TRAINED SPOTTER
LOTS OF HAIL AND RAIN VARIED FROM PEA TO GOLFBALL.
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:30 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 35 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.